# SDR SWAA2022020360577

- Difficulty date: November 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 45,763 hours, 26,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA.663 LBL 26 STIFFENER CRACKED. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
